×

zbMATH — the first resource for mathematics

Algebra with quadratic commutation relations for an axially perturbed Coulomb-Dirac field. (English) Zbl 1178.81133
Theor. Math. Phys. 141, No. 3, 1698-1724 (2004); translation from Teor. Mat. Fiz. 141, No. 3, 424-454 (2004).
Summary: The motion of a particle in the field of an electromagnetic monopole (in the Coulomb-Dirac field) perturbed by an axially symmetric potential after quantum averaging is described by an integrable system. Its Hamiltonian can be written in terms of the generators of an algebra with quadratic commutation relations. We construct the irreducible representations of this algebra in terms of second-order differential operators; we also construct its hypergeometric coherent states. We use these states in the first-order approximation with respect to the perturbing field to obtain the integral representation of the eigenfunctions of the original problem in terms of solutions of the model Heun-type second-order ordinary differential equation and present the asymptotic approximation of the corresponding eigenvalues.

MSC:
81S05 Commutation relations and statistics as related to quantum mechanics (general)
PDF BibTeX XML Cite
Full Text: DOI